# SDR SWAA2021062927302

- Difficulty date: January 13, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 27,014 hours, 11,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR; AFT CORNER SCUFF PLATE IS CRACKED / AFT CARGO DOOR; AFT CORNER SCUFF PLATE; WELD REPAIR ACCOMPLISHED ON W/O 40400-1600-0002; Y163375 IAW B737-800 SRM 53-60-15-2R-1 PAR A.4.B.
